Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Throbbing pain in the leg, abdominal cramps, diarrhea, lightheadedness and headaches. Due to candida overgrowth?

Hello, I have been experiencing throbbing pain in my left leg (usually just behind the left buttock and radiating toward my left foot), abdominal cramps with diarrhea, headaches, lightheadedness, and chest pain. These symptoms come and go. They can occur while resting or engaging in physical activity. I am a 33 year old male. I have been to my physician and various emergency rooms for these symptoms and similar symptoms for a few years. Until now, the medical professionals do not find anything wrong with me. What do you think about candida overgrowth? I do have a severe case of fungal infection on my feet. Is it possible that I have a similar infection in my GI tract?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The systemic symptoms that you are having is not likely to be related to candida overgrowth. These are more likely to be due to a generalized infection. Proper blood investigations are needed for diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor